# SDR PAI5201108111348

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: General aviation
- Filed by: Signature Flight Support, LLC, repair station 9PER215C
- Aircraft: N4173K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843401
- Aircraft time: 4,653 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701116
- Condition: Frayed
- Location: Elevator
- Part time: 4,653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED ELEVATOR UP CABLE SEVERELY FRAYED WHERE IT PASSES THROUGH THE FAIRLEAD IN THE MAIN SPAR, UNDER THE CABIN FLOOR IAW THE ACFT RECORDS, THIS CABLE IS THE ORIGINAL STAINLESS STEEL CABLE INSTALLED AT MANUFACTURE.  THE ACFT HAS FLOWN 311.9 HRS SINCE LAST ANNUAL INSPECTION.
